# SDR ASAA0954496

- Difficulty date: February 24, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 10,362 hours, 2,960 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ON RECALL.  NR 2 TEMP CONTROLLER LOGGED "FLIGHT DECK TRIM VALVE" LAST LEG WITH NO PRIOR HISTORY.  CLEARED FAULT REF MM 21 61 00, CABIN TEMP CONTROL OPS NORMAL.
